# SDR USAA2013012400032

- Difficulty date: January 24, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 47,329 hours, 19,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED PASSENGER SEAT 6C AND 16C EMERGENCY EXIT LIGHT LENS COVERS MISSING.  MAINTENANCE REPLACED EMERGENCY EXIT LIGHT LENS COVERS AT PASSENGER SEATS 6C AND 16C.
